# SDR AWXA200200422

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 10,567 hours, 4,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - F/A REPORTED THAT THE AFT EMERGENCY FLASHLIGHT NEAR THE RIGHT AFT F/A JUMPSEAT IS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN THE EMERGENCY FLASHLIGHT AT THE AFT F/A JUMPSEAT.
